# SDR HYIA20130124001

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 31,042 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, CRACKS WERE DISCOVERED ON THE REAR SPAR WEBS FORWARD AND AFT AT FLOOR ATTACH POINTS.  DAMAGE WAS MAPPED AND SENT. REPAIRS WERE CARRIED OUT IAW REPAIR PLANS SUPPLIED AND SUBSTANTIATED.
